MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)

APPLIED MEDICAL RESOURCES GELPOINT V-PATH; CULDOSCOPE (AND ACCESSORIES)
Model Number C2A15
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: vnotes.Event description: i was in a vnotes case today and i believe something plastic came out of the trocar for the attached model/lot number during the case.They were able to remove the plastic part without any issues but wanted to let you know.Additional information provided by [company rep] on 17feb2026 via email: no patient injury.Entire component fell out.Yes, pieces fell into the patient.No, the trocar did not slip during torquing.No, the sleeve was not repositioned.No, the product is not being returned.The procedure went well, the vpath was used and then disposed of.Neither replacement nor credit.Intervention: they were able to remove the plastic part without any issues.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.However, photos of the event unit were provided.Visual inspection confirmed the customer¿s experience of component dislodgement.Based on the description of the event, it is likely that the reported event was caused by non-axial insertion or removal of instruments through the sleeve.The instructions for use (ifu) states, "all instruments should be centered axially when inserted through the sleeve seal." applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: vnotes event description: i was in a vnotes case today and i believe something plastic came out of the trocar for the attached model/lot number during the case.They were able to remove the plastic part without any issues but wanted to let you know.Additional information provided by [company rep] on 17feb2026 via email: no patient injury.Entire component fell out.Yes, pieces fell into the patient.No, the trocar did not slip during torquing.No, the sleeve was not repositioned.No, the product is not being returned.The procedure went well, the vpath was used and then disposed of.Neither replacement nor credit.Intervention: they were able to remove the plastic part without any issues.Patient status: no patient injury.

Brand Name
GELPOINT V-PATH
Common Device Name
CULDOSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24565218
Report Number2027111-2026-00432
Device Sequence Number13094183
Product Code HEW
UDI-Device Identifier00607915138493
UDI-Public(01)00607915138493
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC2A15
Device Catalogue Number101474671
Device Lot Number1562297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TROCAR.
Patient SexUnknown